The Kähler-Ricci flow around complete bounded curvature Kähler metrics

Albert Chau, Man Chun Lee

Research output: Contribution to journalArticle

Abstract

We produce complete bounded curvature solutions to the Kähler-Ricci flow with existence time estimates, assuming only that the initial data is a smooth Kähler metric uniformly equivalent to another complete bounded curvature Kähler metric. We obtain related flow results for nonsmooth as well as degenerate initial conditions. We also obtain a stability result for complex space forms under the flow.

Original languageEnglish (US)
Pages (from-to)3627-3647
Number of pages21
JournalTransactions of the American Mathematical Society
Volume373
Issue number5
DOIs
StatePublished - Jan 1 2020

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Kähler-Ricci flow around complete bounded curvature Kähler metrics'. Together they form a unique fingerprint.

  • Cite this